×

zbMATH — the first resource for mathematics

Polynomidentitäten und Permutationsdarstellungen lokalkompakter Gruppen. (German) Zbl 0426.22007

MSC:
22D15 Group algebras of locally compact groups
22D10 Unitary representations of locally compact groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baer, R.: Automorphismengruppen von Gruppen mit endlichen Bahnen gleichmäßig beschränkter Mächtigkeit. J. reine angew. Math.262/263, 93-119 (1973) · Zbl 0275.20079 · doi:10.1515/crll.1973.262-263.93
[2] Fell, J.M.G.: Weak containment and induced representations of groups. Can. J. Math.14, 237-268 (1962) · Zbl 0138.07301 · doi:10.4153/CJM-1962-016-6
[3] Fell, J.M.G.: Weak containment and induced representations of groups II. Trans. AMS110, 424-447 (1964) · Zbl 0195.42201
[4] Hewitt, E., Ross, K.A.: Abstract harmonic Analysis. vol. I, II. Berlin: Springer Verlag 1963/70 · Zbl 0115.10603
[5] Hofmann, K.H., Mostert, P.: Splitting Topological Groups. Mem. AMS 43 · Zbl 0163.02705
[6] Isaacs, I.M., Passman, D.S.: Groups with representations of bounded degree. Canad. J. Math.16, 299-309 (1964) · Zbl 0124.26701 · doi:10.4153/CJM-1964-029-5
[7] Iwahori, N.: On the structure of a Hecke ring of a Chevalley group over a finite field. J. Fac. Sci. Tokyo Univ.10, 215-236 (1964) · Zbl 0135.07101
[8] Kaplansky, I.: Groups with representations of bounded degree. Canad. J. Math.1, 105-112 (1949) · Zbl 0037.01603 · doi:10.4153/CJM-1949-011-9
[9] Moore, C.C.: Groups with finite dimensional irreducible representations. Trans. AMS166, 401-410 (1972) · Zbl 0236.22010 · doi:10.1090/S0002-9947-1972-0302817-8
[10] Sakai, S.:C *-Algebras andW *-Algebras, Ergebnisse der Math. Bd. 60. Berlin Heidelberg New York: Springer Verlag 1971 · Zbl 0219.46042
[11] Schlichting, G.: Topologische Gruppen mit endlichen Klassen konjugierter Elemente. Math. Z.142, 15-17 (1975) · Zbl 0296.22006 · doi:10.1007/BF01214843
[12] Schlichting, G.: Groups with representations of bounded degree. Probability measures on Groups, Lecture Notes in Math.706, 344-348 (1979) · Zbl 0417.22002
[13] Thoma, E.: Über unitäre Darstellungen abzählbarer, diskreter Gruppen. Math. Ann.153, 111-138 (1964) · Zbl 0136.11603 · doi:10.1007/BF01361180
[14] Thoma, E.: Eine Charakterisierung diskreter Gruppen vom Typ I. Inventiones math.6, 190-196 (1968) · Zbl 0169.03802 · doi:10.1007/BF01404824
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.